Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Treatment for acne, side effects of Isotretinoin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   HOw can i help you
User :   thanks for responding
User :   i am suffering with pimples
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
Doctor :   are you there ?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Doctor :   are you Back >
User :   yes
User :   age:29 male
User :   software engineer, kolkata, married, 72 Kg
User :   5 feet 10 inch
User :   dependents:yes (parents)
Doctor :   Doyou till get fresh eruptions and do hey discharge any Pus or any fluid from them .
User :   yes
Doctor :   Since what age are you getting these eruptions
User :   since 13 years
Doctor :   ok
User :   i mean when i was 13 year old
Doctor :   ok
User :   what shall i do to contol it
Doctor :   moderate to severe acne, prescription oral antibiotics may be needed to reduce bacteria and fight inflammation.
Doctor :   Isotretinoin is a powerful medication available for scarring cystic acne or acne that doesn't respond to other treatments.
Doctor :   Isotretinoin very effective, but people who take it need close monitoring because of the possibility of severe side effects.
User :   is it a ointment or tablet
Doctor :   they are available in both Forms
User :   what are the side effects
User :   when i was in 11th class, i used to apply chandan and turmeric and within a month my face was totally cleared, but i suffered from sinusitis hence i had to discontinue
Doctor :   dryness of skin with scaling, fragility, erythema, cheilitis, pruritus, epistaxis, conjunctivitis, dry sore mouth
User :   since then i stopped it
Doctor :   ok
Doctor :   Elevation of serum triglycerides, LFTs, ESR and blood glucose. Hair thinning, photosensitivity, changes in skin pigmentation, paronychia. GI disturbances, hepatitis. Headache, drowsiness, sweating, mood changes, psychotic symptoms, depression,
User :   ohh then i may not be using it.
User :   tell me some ointment that wont have side effects
Doctor :   Yes it will need examination to assess as to what condition your Acne are in now and then you will need to start the treatment based on the examination Findings
User :   ok i see
User :   who is a good skin specialist in kolkata
Doctor :   Since we are based in Bangalore we do not have teh details of teh Dermatologists in Kolkata
Doctor :   Please fill the feedback form say done when done
User :   thanks bye
Doctor :   You are Welocme
Doctor :   Bye for now
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor